Open Access
Translator Disclaimer
February, 1977 On the Berry-Esseen Theorem for $U$-Statistics
Y.-K. Chan, John Wierman
Ann. Probab. 5(1): 136-139 (February, 1977). DOI: 10.1214/aop/1176995897

Abstract

Assuming the existence of fourth moment only, we prove the Berry-Esseen theorem for $U$-statistics. Assuming the third absolute moment, we obtain the order bound $O(n^{-\frac{1}{2}} \log^{\frac{1}{3}}n)$. This improves earlier results of Bickel, and Grams and Serfling.

Citation

Download Citation

Y.-K. Chan. John Wierman. "On the Berry-Esseen Theorem for $U$-Statistics." Ann. Probab. 5 (1) 136 - 139, February, 1977. https://doi.org/10.1214/aop/1176995897

Information

Published: February, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0381.60022
MathSciNet: MR433551
Digital Object Identifier: 10.1214/aop/1176995897

Subjects:
Primary: 60F07

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.5 • No. 1 • February, 1977
Back to Top